University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Smooth attractors for the quintic wave equations with fractional damping

Savostianov, A and Zelik, S (2014) Smooth attractors for the quintic wave equations with fractional damping ASYMPTOTIC ANALYSIS, 87 (3-4). pp. 191-221.

[img]
Preview
Text
1306.2294v1.pdf
Available under License : See the attached licence file.

Download (362kB) | Preview
[img]
Preview
Text (licence)
SRI_deposit_agreement.pdf
Available under License : See the attached licence file.

Download (33kB) | Preview
Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
AuthorsEmailORCID
Savostianov, AUNSPECIFIEDUNSPECIFIED
Zelik, SUNSPECIFIEDUNSPECIFIED
Date : 1 January 2014
Identification Number : 10.3233/ASY-131208
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, APPLIED, damped wave equation, fractional damping, critical nonlinearity, global attractor, smoothness, FREQUENCY POWER-LAW, CRITICAL NONLINEARITIES, EXPONENTIAL ATTRACTORS, ELASTIC-SYSTEMS, REGULARITY, BEHAVIOR, LAPLACIAN, EXISTENCE
Related URLs :
Additional Information : Reprinted from Asymptotic Analysis, 87 (3-4), Anton Savostianov and Sergey Zelik 'Smooth attractors for the quintic wave equations with fractional damping', pp. 191-227, Copyright 2014, with permission from IOS Press
Depositing User : Symplectic Elements
Date Deposited : 12 Jan 2015 11:19
Last Modified : 17 Jan 2015 14:50
URI: http://epubs.surrey.ac.uk/id/eprint/806835

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800